Volume 2, Number 2
Previous Issue Next Issue

Yinghua Duan, Hongliang Lu & Qinglin Yu

10.4208/eajam.080411.291211a

East Asian J. Appl. Math., 2 (2012), pp. 83-93.

Preview Full PDF 853 13612 Abstract

Cuiyu Liu & Chenliang Li

10.4208/eajam.050911.060412a

East Asian J. Appl. Math., 2 (2012), pp. 94-107.

Preview Full PDF 809 12780 Abstract

Zuliang Lu, Yanping Chen & Weishan Zheng

10.4208/eajam.080212.260312a

East Asian J. Appl. Math., 2 (2012), pp. 108-125.

Preview Full PDF 848 13366 Abstract

B. Bin-Mohsin & D. Lesnic

10.4208/eajam.130212.300312a

East Asian J. Appl. Math., 2 (2012), pp. 126-149.

Preview Full PDF 849 13118 Abstract

Noor Badshah, Ke Chen, Haider Ali & Ghulam Murtaza

10.4208/eajam.090312.190412a

East Asian J. Appl. Math., 2 (2012), pp. 150-169.

Preview Full PDF 856 13397 Abstract

Seak-Weng Vong, Hong-Kui Pang & Xiao-Qing Jin

10.4208/eajam.110312.240412a

East Asian J. Appl. Math., 2 (2012), pp. 170-184.

Preview Full PDF 795 12394 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard